# SDR 2012FA0000267

- Difficulty date: April 2, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 407040416103
- Condition: Corroded
- Location: T/R Gb Output
- Part time: 3,687 hours
- Component: Gearbox, Bell
- Component part number: 407040400117FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 60 MONTH INSPECTION FOUND PITTING ON OUTPUT SHAFT ABOUT 4 INCHES INBD FROM END OF SHAFT.  SHAFT DETERMINED TO BE UNSERVICEABLE.
